# SDR A6WA201240583

- Difficulty date: June 11, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 22,548 hours, 22,475 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: WL102AMS5
- Part serial: AL122
- Condition: Inaccurate
- Location: Attitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AT 80 KNOTS, NOTED STANDBY ATTITUDE INDICATING ZERO KNOTS.  RETURNED TO DEPARTURE.  PRUGED P3 SYS, REPLACED P3 DRAIN AND STANDBY IAS/ALT IAW AMM 34-12-01.  OPS CHECKED GOOD.  PITOT STATIC LEAK CHECK PASSED IAW AMM 34-11-00.  OPS CHECK GOOD OK FOR SERVICE.
